# SDR RAIA00503015

- Difficulty date: March 30, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 16,338 hours, 15,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3562 - BNA - SERVICE DOOR WARNING LIGHT ILLUMINATED.  DEFERRED SERVICE DOOR WARNING SYSTEM PER MEL.
